# SDR USAA20100824SB133

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE SEAT MOUNTED FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 17C WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 17C PER CMM 25-40-61.  OPERATIONAL CHECK OK.
